Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have chills, aches, temperture of 101.4 and stomach cramps. Taking Advil. What to do?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 2000
Answered : 180 Questions
I have chills, aches, a temperture of 101.4 and stomach cramps,
Drinking lots of liquids and taking Advil. What else?
Posted Wed, 17 Jul 2013 in Infections
Answered by Dr. Binod Kumar Pati 1 hour later
Actually, this is the season of viral fever. You may have caught it.
It will take its own time of 3 -5 days and defervescence will be automatic.
However, do get investigated for a complete blood count as well as peripheral blood smear examination.
Take Advil in full stomach. It will reduce your fever. It also will help you feel better by reducing myalgia.
Hope you will be all right in a matter of days.
Ask me if you have more.
All the best.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor